Gauss polynomials and the rotation algebra.
Inventiones mathematicae, Tome 99 (1990) no. 1, pp. 225-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
rotation algebra, Newton's binomial theorem, non-commutative setting, Gaussian polynomial, Liouville number, spectrum, Cantor set
@article{IM_1990__99_1_143758,
author = {M.-D. Choi and G.A. Elliot and N. Yui},
title = {Gauss polynomials and the rotation algebra.},
journal = {Inventiones mathematicae},
pages = {225--246},
year = {1990},
volume = {99},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM_1990__99_1_143758/}
}
M.-D. Choi; G.A. Elliot; N. Yui. Gauss polynomials and the rotation algebra.. Inventiones mathematicae, Tome 99 (1990) no. 1, pp. 225-246. http://geodesic.mathdoc.fr/item/IM_1990__99_1_143758/